# SDR FDEA201111024723

- Difficulty date: November 2, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 21,031 hours, 11,234 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A2519903
- Part serial: H0202
- Condition: Failed
- Location: Mlg
- Part time: 21,031 hours, 11,234 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATTEMPTED LANDING EXTENSION HANDLE MOVED TO DOWN POSITION WITH NO INDICATION. CYCLED SWITCHED  SYS.  NO CHANGE.  MANUAL EXTENSION ACCOMPLISHED.  R & R LANDING GEAR SELECTOR VALVE (3GA) IAW-MM 32-31-12-04.  OPS AND LEAK CHECKED NORMAL.
